# SDR UPS06847822

- Difficulty date: August 29, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:  N/A AT FL 330, WE OPERATED ENG ANTI-ICE AND SCOOPS. AN ODOR OF BURNING RUBBER BEGAN, AFTER SECURING ANTI-ICE/ SCOOPS ODOR DISIPITATED. R MANIFOL D WAS 270 AND L MANIFOLD WAS 260 DEG/C, R PACK TEMP 160 AND L PACK 80 DEG/C.  RAN ENG 1,2,3,4 BLEED AIR TEMP NORMAL IAW MM 36-20-00. RAN BOTH PACKS OPS CK GOOD IAW MM 21-55-00. NO ODOR NOTED DURING ENG AND PACK OPERATION. IAW MM 36-00-00 TROUBLESHOOTING, IF ANTI-ICING INADVERTENTLY OPERATED ABOVE 30,000 FEET AIR TEMP BLEED MAY EXCESS 250 DEG/C.
